# SDR FDEA201002260535

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Worn
- Location: Bs 655
- Part time: 90,304 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL76, F.S. 655 WORN LOBE FOUND OUT OF LIMIT AFTER   BLENDING.  MAIN CABIN SEAT TRACK FROM STA 635 TO STA 695 AT LBL 76 HAS MIN OF 3 EA WORN LOBES (MARKED). AFTER BLENDING, FOUND LOBES BETWEEN STA 635 TO STA 695 AT LBL 76 WITHIN LIMIT PER SRM 57-70-00 FIG 5, EXCEPT STA 655 FOUND OUT OF LIMIT.  R & R SEAT TRACK SECTION FROM STA 625 TO STA 665 AT LBL 76 IAW SRM 57-70-00 FIG 1 AND SRM 51-31-01, REPAIR CLASSIFIED AS MAJOR.
